Nasiri-Zare, Mohammad - Density modulo 1 of a sequence associated to some multiplicative functions evaluated at polynomial arguments

hrj:5650 - Hardy-Ramanujan Journal, May 21, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker
Density modulo 1 of a sequence associated to some multiplicative functions evaluated at polynomial arguments

Authors: Nasiri-Zare, Mohammad

We study density modulo 1 of the sequence with general term ∑ m≤n f (G(m)) where f is the strongly multiplicative function of the form f (n) = ∏ p|n (1 − ν(p) p) and ν is a multiplicative function for which there exists a real number 0 < r ≤ 1 such that 1 ≤ |ν(p)| ≤ p


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker
Published on: May 21, 2020
Submitted on: July 30, 2019
Keywords: 11N36,11N37,Distribution modulo 1,Multiplicative function,Sieve 2010 Mathematics Subject Classification 11K06,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 13 times.
This article's PDF has been downloaded 5 times.